Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Treatment for fungal infection in the foot - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   my toes get itchy in between and the skin looks white when i itch it pops and then water comes out so i get a whole and it bleeds why is this happening??
Doctor :   Hi,
User :   hello
User :   ok i have a couple of questions that are happening with my body
Doctor :   I could be a fungal infection
User :   but i dont have any green toes or anything its just in between my toes like in the skin
Doctor :   need , not be green always
Doctor :   since the spaces hold moisture , it a favorable spot for the fungal infection
User :   oh ok so what can i do or supplement that i could take
Doctor :   applying anti fungal cream and followed by keeping the space dry by dusting powder will get you off the problem
User :   so what happends to the fungi
Doctor :   Antifungal cream would be MICANAZOLE cream , applied twice daily after good cleaning
User :   so does the fungi goes away or stays dorment
Doctor :   it does go away
Doctor :   once you apply the cream for 3 or 4 days , you see it getting better then you need to apply KETOCONAZOLE dusting powder to keep it dry
User :   and what is micanazole for and what is ketoconazole for
Doctor :   both are antifungal
Doctor :   MIcanazole comes in semisolid creams hence used in initial treatment as its potent and Keto is in powder form used to keep the area dry preventing recurrence
User :   ok the next question is i have an IUD and does that makes me gain weight
User :   i have mirena
Doctor :   yes, fair enough chances of weight gain
User :   ok also i have a daughter she is three and i breastfed her for 6 months but im still lightly lactating from my right breast is there a problem
Doctor :   not a problem , it can happen due to mild hormonal changes that happens during regular cycles
Doctor :   But get a gynecologist's opinion for the same
User :   ok so i also had my appendix removed on april 18 2009 in the Caribbean and my scar still hurts
Doctor :   yes, scar tissue has nerve endings which do trigger the itchy os pain sensation you may have to get it excised if its big
User :   ok i will see a ob/gyn thax
User :   ok
Doctor :   Is there anything i can help you with ?
User :   so what can i do for my scar hurting
Doctor :   you can apply moisturizer which can help to some extent but removal of it is an ultimate answer if its troubling a lot
Doctor :   you have to meet a surgeon for the same
User :   ok
User :   last question
Doctor :   please proceed
User :   can i take fat burners with the mirena
Doctor :   what kind of fat burners do you want to try ?
User :   ok like oxielite pro, jetfule, green tea extract. because i was told that it could affect my heart with the hormones of the mirena
Doctor :   yes, they are fine you can use them
User :   ok thank u doctor my name is cesarina by the-way
User :   thanks so mutch
User :   do i have any time left
Doctor :   Ok, thank you for consulting me , Cesarina
Doctor :   Kindly provide your feedback
Doctor :   Bye for now
Doctor :   take care
User :   ok
Doctor :   yes, you do have some time left
Doctor :   please proceed
User :   ok so the other thing is when i work out my neck shoulder and back of my left side hurt specially when i do cardioworkout im still alive but it happends all the time
User :   im 5"7 and 265lbs
Doctor :   Could be due to faulty techniques of the work out
Doctor :   Do you have diabetes or high BP ?
User :   i dont know
User :   i have to get that check
Doctor :   Discuss the problem with the gym instructor . he will help you
User :   but thank u
User :   so much
Doctor :   and yes, get the BP and sugar checked along with an ECG ( electrocardiogram )
User :   ok will do thanx merry christmas
User :   bye
Doctor :   bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor